RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 5, Pages 715–725 (Mi mz1884)  

This article is cited in 2 scientific papers (total in 2 papers)

Rational approximation with sign-sensitive weight

A.-R. K. Ramazanov

Daghestan State University

Abstract: For metrics of sign-sensitive weight, a generalization of the Jackson theorem and an analog of the Dolzhenko theorem on the estimate of the variation of a function in terms of its least rational deviations are obtained. In the same metric, two-sided estimates for rational deviations of the function $\operatorname{sign}x$ are given.

DOI: https://doi.org/10.4213/mzm1884

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:5, 536–543

Bibliographic databases:

UDC: 517.5
Received: 06.07.1994

Citation: A. K. Ramazanov, “Rational approximation with sign-sensitive weight”, Mat. Zametki, 60:5 (1996), 715–725; Math. Notes, 60:5 (1996), 536–543

Citation in format AMSBIB
\Bibitem{Ram96}
\by A.~K.~Ramazanov
\paper Rational approximation with sign-sensitive weight
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 5
\pages 715--725
\mathnet{http://mi.mathnet.ru/mz1884}
\crossref{https://doi.org/10.4213/mzm1884}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619905}
\zmath{https://zbmath.org/?q=an:0897.41004}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 5
\pages 536--543
\crossref{https://doi.org/10.1007/BF02309168}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000007}


Linking options:
  • http://mi.mathnet.ru/eng/mz1884
  • https://doi.org/10.4213/mzm1884
  • http://mi.mathnet.ru/eng/mz/v60/i5/p715

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A.-R. K. Ramazanov, “Sign-sensitive approximations of bounded functions by polynomials”, Russian Math. (Iz. VUZ), 42:5 (1998), 51–56  mathnet  mathscinet
    2. A. I. Kozko, “On the order of the best approximation in spaces with asymmetric norm and sign-sensitive weight on classes of differentiable functions”, Izv. Math., 66:1 (2002), 103–131  mathnet  crossref  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:201
    Full text:90
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020